# SDR 97UAL900738

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AT ROW 19 THROUGH 24 DO NOT COME ON.  REPLACED CHARGER M10770.  SYSTEM CHECKS OK.
